# SDR SWIA202158127

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 39,431 hours, 28,600 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT 200Â€™ ON CLIMB OUT RECEIVED SMOKE AFT LAV WARNING MESSAGE, FOLLOWED BY AFT FLIGHT ATTENDANT EMERGENCY CALL CONFIRMING LIGHT SMOKE FROM THE LAV. RETURNED TO FIELD WHILE COMPLYING WITH QRH PROCEDURE OF OPENING APPLICABLE CIRCUIT BREAKERS. UPON LANDING FLIGHT ATTENDANTS CONFIRMED SMOKE HAD DISSIPATED.     (FLIGHT 3228 - FILED CLOSED)     THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22765896 WITH THE FOLLOWING CORRECTIVE ACTION: "RAN LT AND RT ENGINES WITH THEIR OWN BLEED SOURCE INDEPENDENTLY OF EACH OTHER. CONFIRMED SMOKE SOURCE AS RT ENGINE BLEED ONLY. WHEN AIR CONDITIONING PACKS RAN FROM ANY OTHER BLEED SOURCE THAN RT ENGINE, NO SMOKE OR SMELL DETECTED. SEE CHILD DISCREPANCIES FOR FURTHER ACTION."
